# SDR QXEA9900017

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 9
- Component: Grimes
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EVACUATION LIGHTS CAME ON DURING ENGINE START WITH SWITCH IN THE ARM POSITION.  MAINTENANCE FOUND THREE BROKEN WIRES AT ROW 9.  INSTALLED WIRE SPLICES AND TESTED SYSTEM, OPERATION NORMAL.
